Publication Cover
Stochastics
An International Journal of Probability and Stochastic Processes
Volume 95, 2023 - Issue 1
50
Views
0
CrossRef citations to date
0
Altmetric
Research Article

Asymptotic minimization of expected time to reach a large wealth level in an asset market game

Pages 67-78 | Received 09 Jul 2020, Accepted 07 Feb 2022, Published online: 28 Feb 2022
 

Abstract

A stochastic game-theoretic model of a discrete-time asset market with short-lived assets and endogenous asset prices is considered. It is proved that the strategy which invests in the assets proportionally to their expected relative payoffs asymptotically minimizes the expected time needed to reach a large wealth level under the assumption that the total payoffs of the assets are i.i.d. and the relative payoffs are bounded away from zero.

Disclosure statement

No potential conflict of interest was reported by the author(s).

Additional information

Funding

The research was supported by the Russian Science Foundation, project no. 18-71-10097.

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 1,425.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.